Couldn't find what you looking for?

TRY OUR SEARCH!

i got my first shot in the middle of august lasted for 3 months obviously, then i got another one November middle of the month which lasted 3 months that was my last shot. February during middle of the shot should be the ending of it. It is not March,8 , during the beginning of March i started eating littler and littler portions of food. Then i had had sex March 4th (protected) for about a min and he did not bust, before i made him stop. I shouldnt be pregnant but im experiencing pregnancy symptoms ? I feel like i need to throw up after i eat a small portion meal, but it never comes out. I have heat flashes. I have stomach pains as in really bad cramps. & Dizziness. Also today i have had some spotting with some clear stuff. not sure if its my period ? i also just started intense kick boxing March 1st. Haven't been active since October. Not sure if thats making my body feel weird also. Because during volleyball season i was actually having really weird periods as if i would only bleed it i stuck my finger in my vagina i know sounds weird but i knew something was wrong with me and had to check it out. Im just really worried about whats happening to my body... Haven't told my mom . It kind of feels like the flu . But then again remember the getting off the depo could do with it ??

Loading...

YES ! i have been off the shot for about half a month and only took two doses of it. the beginning of this month of march i have been not wanting to eat feeling like i have to throw up ?? i have tired but nothing. i have been eating little portions also . I have been really dizzy with heat flashes stomach pains (cramps) and today i had some bleeding and gooey stuff with it. not sure if its my period ?? but my boobs have also been really sore ever since the shot was (suppose to stop) people would hug me and i would reply with ouch !! they were scared that they had hurt me when hugging me but my boobs were just so tender from the littlest hug. not sure whats going on with my body exactly yet have you figured anything out ??
Reply

Loading...

I'm feelin dizzy too plus migranes weird stomach & little spotting also had sleepless nights(just don't feel tired)depo sucks so glad I only had 2 shots was due for another mid jan someone should go to the authorities to warn others if nothing else!!!!!!!!!!!!!!!!
Reply

Loading...